# SDR UIEA2021072901651

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,886 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 17334
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 STATUS MSG( PERF ENG FIRE TEST BITE PER FIM 26-11 FT 804. FOUND L ENG FIRE LOOP 2 CARD M682 AT FAULT. REMOVED AND REPLACED M682 PER AMM 26-10-01. OPS CHECK GOOD, NO FAULTS IN VIEW. )
